# SDR MEX2003063

- Difficulty date: March 9, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 911 - MTY-MEX - DURING MAINTENANCE INSPECTION, DETECTED A FAN BLADE OF ENGINE NR 1 WITH DAMAGE.  THE INSPECTOR VERIFIED THE BLADE AND WAS OUT OF LIMITS.  THE TECHNICIAN BLENDED THE BLADE IAW MM 72-00-00, ALL CORRECT.  (M)
